# SDR CA060210009

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 85310109
- Condition: Corroded
- Location: Bulkhead
- Part time: 35,538 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C-CHECK HEAVY CORROSION WAS FOUND ON THE FRONT PRESSURE BLK STA 120.0 ON THE LOWER AFT CAP ANGLE P/N 85310109 AND ON THE FORWARD CAP ANGLE P/N 85310108. THE DAMAGE WAS SUBMITTED TO MFG WHO ISSUE A SPECIFIC REPAIR TO BE CARRIED OUT. (TC NR 20060210009)
